# SDR CALA2014051200578

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 54,774 hours, 8,524 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225130211
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAIL AFTER TAKEOFF, ENTERED FOR B6989.  REPLACED RADAR CONTROL PANEL IAW MM 34-43-02, OPERATIONS CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED TT 1398533, SN OFF 09011, PANEL CONTROL,  OFF 64-3443-9-0001 9011 & ON 64-3443-9-0001 3158.
